haveing a nervous breakdown due to pain?

Discussion in 'Fibromyalgia Main Forum' started by homesheba, Sep 8, 2006.

  1. homesheba

    homesheba New Member

    i dont know what it is unless my seritonin and all is messed up or what???
    but i am in so much pain that it literally makes me not want to be around anyone.
    my mom lost her place in katrina and lives w/ us now- andi can bearly be civil to her ...
    whats wrong with me???

    its like i have no other feelings except pain.
    and i feel so out of control-
    like if something bad happened right in front of me-
    i wouldnt feel anything-
    but pain!!!
    this cant be normal.
  2. AnneTheresa

    AnneTheresa Member

    My heart goes out to you. Severe and unrelenting pain is a terrible thing to live through. Before I began using painkillers, I felt the same way.

    You need to talk to a doctor about the severity of your pain and how it's effecting your quality of life. Hopefully he/she will have some answers for you.

    In the meantime, take extra good care of yourself. Try to relax you muscles by whatever means you can (hot bath, stretching exercises, relaxation tapes, etc).

    God bless you,
    Anne Theresa
  3. carebelle

    carebelle New Member

    You need to get to your Doctor before anything else happens .Lack of serotonin can cause a mental breakdown and it can happen really fast ,before it gets out of your control please get to your doctor. I did have this give me a mental breakdown.

    You sound like a lot is going on around you and not many people can live with their mother. You may also be suffering from Post traumatic stress .From what you went threw with Katrina. Sometimes people do not let their emotions out and it builds up in anger .We all know how that can cause a lot of pain.

    You need to talk this out with a mental health doctor. I'm not telling you its in your head ,I'm telling you that you have some real stresses going on that affect serotonin levels. Which can cause terrible pain.

    Do not put this off. I hope you feel better soon
  4. ANNXYZ

    ANNXYZ New Member

    is a part of this disease most of the time. The severe pain intensifies the roots of the depression.

    You DO sound like a VERY logical and rational person who is trying very hard to cope . I would get treatment for the pain and the depression. If you are on meds now , they are not working .

    I am going to say a prayer that you are led to the right solutions . God bless you .
  5. Mini4Me

    Mini4Me New Member

    Sounds like you need to get yourself on some halfway decent (opiate) painkillers. Your pain is so intense, it is ruling your life. This is no way to exist. Get a dr. who is not afraid to treat your pain.
    Best of luck...
    Mini
  6. libra55

    libra55 New Member

    I have had days like that. Maybe an antidepressant would help? I started on one and I am doing better, some days are still rough but overall much better. I too had a bad pain day this past week and I broke down and cried. I was out job hunting all week and I was very sore and tired;....there is not much out there for a 50 year old....I think it was a combination of the frustration and pain.

    When you say you don't feel any thing, that I believe is called "depersonalization".....I got like that just before I went on the AD's....and I felt everything was bizarre and not real.....I had just shut down...with all my health and marital problems and daughter getting ready to go to college..it was all too much. It made a difference to go on the medicine...and I go to therapy too...the problems have not gone away but I can cope.

    There is help out there for you and things can get better....

    ((((Hugs))))
    Michelle
  7. Neicee99

    Neicee99 New Member

    is what it sounds like. I get that on occasion and I want to be left completely alone, alone with my pain and the family out of the house. I try not to take out my pain on my hubby and kids but hubby gets the brunt of it. That is until recently when I asked for some pain medication. I had been turning into this person that was not me at all and I could no longer stand seeing that person in the mirror everyday. I am now on Vicodin and Atavan (occasionally). I can get through my day with two vicodin and 1/2 of an atavan. I am not a big fan of medication but it's more important to have a good quality of life with the people around me. Now I look forward to the Vicodin because I know my pain will be gone for the next 4-6 hours and it is a wonderful feeling.

    Hugs
    Neicee
  8. homesheba

    homesheba New Member

    depersonalzation!!!
    all you all said was true...
    i take 3 a day of vicodin now -
    but it doesnt touch the pain much and also the new untram e.r.- its called and it is really bad!!!
    i can tell NO difference...
    so naturally i have to go up on my vicodin an thus run out before new re fill.... sigh.
    but this dr-
    and all really down here where i am -
    just do not perscribe heavy duty pain meds unless you are practically dying.
    i am even on disability for all this!!
    anyway,
    i do have to call dr about this,
    i do not feel normal and its like my feelings -
    like you said are shutting down.
    some things have happened that i look back now in horror cause i absolutly had NO feelings..

    and i just could not make my self feel the way i KNOW i was suppossed to at the time.
    God bless you all.
    i am caling dr monday.